# SDR IXXA060061S

- Difficulty date: October 2, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LOWER FUSELAGE DOUBLER CORRODED FROM STATION 690 TO 778.  REMOVED FASTENERS AS NEEDED TO REMOVE EXISTING DAMAGED DOUBLER.  FABRICATED NEW DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW DOUBLER, AND FASTENERS WET WITH SEALANT FROM STATION 690 TO 778. IAW DC8 SRM 53-2-0, 51-1-5, AND 51-1-8.
